# SDR SIMA20151026003

- Difficulty date: October 26, 2015
- Submitted: October 29, 2015
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 28,231 hours, 24,396 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14564091001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE IS CHAFED INSIDE 424DB.  REPAIRED RT FUSELAGE CHAFED INSIDE 424DB IAW ERS-EM-53MR-1729.
